# SDR ASAA2019030328431

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,140 hours, 12,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT EXTERIOR LIGHT INOP. GROUNDED - YES. RELAMPED. OPS CHECK GOOD IAW AMM 33-51-04.
